政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/79411


Title: EXISTENCE AND UNIQUENESS OF LOCAL WEAK SOLUTIONS FOR THE EMDEN-FOWLER WAVE EQUATION IN ONE DIMENSION
Authors: LI, MENG-RONG
李明融
Contributors: 應數系
Keywords: Emden-Fowler wave equation;existence;uniqueness
Date: 2015-06
Issue Date: 2015-11-25 15:39:25 (UTC+8)
Abstract: In this article we consider the existence and uniqueness of local weak solutions to the Emden-Fowler type wave equation t²utt - uxx = |u|p-1u in [1,T] x (a,b) with initial-boundary value conditions in a finite time interval.
Relation: Electronic Journal of Differential Equations, 2015(145), 1-10
Data Type: article
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File Description SizeFormat
1-10.pdf218KbAdobe PDF467View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing